I have been on Junel FE since October 2014, I was sad I had to switch since my birth control (Generess FE) was being discontinued. I have had nothing but problems on this pill, headaches, breakouts, weight gain and now I am having a period or 'breakthrough bleeding' every other week. I am religious about taking my pill the same time every day. Does anyone have an insight to what is going on?
Tell your dr you need it changed. There are literally hundreds to pick from
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Feb 2014 • 1 answer
Updated 28 Aug 2014 • 1 answer
Updated 15 Dec 2014 • 1 answer
Junel - I'm on my second month of taking birth control and I noticed light spotting, is this normal?
Updated 8 Mar 2016 • 1 answer
Junel Fe 1/20 - I’ve been on Junel Fe for about 7 months. In the beginning I had a lot of spotting..
Updated 2 Oct 2018 • 1 answer